Show simple item record

dc.contributor.authorLinfoot, Scott L.en
dc.date.accessioned2012-01-23T12:41:39Z
dc.date.available2012-01-23T12:41:39Z
dc.date.issued2008
dc.identifier.citationLinfoot, S.L. (2008) Wavelet families for orthogonal wavelet division multiplex. Electronics Letters, 44 (18), pp. 1101 - 1102en
dc.identifier.issn0013-5194
dc.identifier.urihttp://hdl.handle.net/2086/5515
dc.language.isoenen
dc.publisherIEEEen
dc.titleWavelet families for orthogonal wavelet division multiplex.en
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1049/el:20081681
dc.researchgroupCentre for Electronic and Communications Engineering
dc.peerreviewedYesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record